Published: 2020-12-14

Thermodynamic formalism methods in the theory of iteration of mappings in dimension one, real and complex

Feliks Przytycki Logo ORCID

Abstract

The XIII Annual Lecture dedicated to the memory of Professor Andrzej Lasota

Download files

Citation rules

Przytycki, F. (2020). Thermodynamic formalism methods in the theory of iteration of mappings in dimension one, real and complex. Annales Mathematicae Silesianae, 35(1), 1–20. Retrieved from https://journals.us.edu.pl/index.php/AMSIL/article/view/13471

Similar Articles

1 2 3 > >> 

You may also start an advanced similarity search for this article.

Domyślna okładka

Vol. 35 No. 1 (2021)
Published: 2021-02-10


ISSN: 0860-2107
eISSN: 2391-4238
Ikona DOI 10.1515/amsil

Publisher
University of Silesia Press

This website uses cookies for proper operation, in order to use the portal fully you must accept cookies.